# SDR ASMF200601001

- Difficulty date: January 2, 2006
- Submitted: January 7, 2006
- Operation: Air carrier
- Aircraft: N204AM
- Make and model: Doug DC-9-87
- Aircraft serial: 49404
- Aircraft time: 46,998 hours, 30,372 cycles
- Engine: Pwa JT8D219
- System (JASC): 3413 · Rate of Climb Indicator
- Part: Cadc
- Part number: HG280D80
- Part serial: 1149
- Condition: Failed
- Location: Left
- Part time: 3,762 hours, 2,348 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM BEFORE TAKEOFF.  THE LT AIR SPEED INDICATOR WAS OUT OF SERVICE. THE LT CADC AND AIR SPEED INDICATOR WERE REPLACED IAW MM 34-16-01 AND MM 34-13-01 RESPECTIVELY, TESTED CORRECT. DURING OVERNIGHT CHECK, AIRCRAFT ARRIVED WITH REPORT OF DATA FAIL CADC IN MCDU AND TRI WITH FAILURE FLAG. THE LT CADC WAS REPLACED IAW MM 34-16-01, TESTED CORRECT.
